Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Next article
Kostant, Bertram
On convexity, the Weyl group and the Iwasawa decomposition. Annales scientifiques de l'École Normale Supérieure, Sér. 4, 6 no. 4 (1973), p. 413-455
Full text djvu | pdf | Reviews MR 51 #806 | Zbl 0293.22019 | 10 citations in Numdam

stable URL: http://www.numdam.org/item?id=ASENS_1973_4_6_4_413_0

Bibliography

[1] S. ARAKI, On root systems and an infinitesmal classification of irreducible symmetric spaces (J. of Math, Osaka City Univ., vol. 13, 1962, p. 1-34).  MR 27 #3743 |  Zbl 0123.03002
[2] S. HELGASON, Differential Geometry and Symmetric Spaces, Academic Press, New-York, 1962.  MR 26 #2986 |  Zbl 0111.18101
[3] A. HORN, Doubly stockastic matrices and the diagonal of a rotation matrix (Amer. J. Math, vol. 76, 1954, p. 620-630).  MR 16,105c |  Zbl 0055.24601
[4] J. E. HUMPHREYS, Introduction to Lie algebras and representation theory, Springer-Verlag, 1972.  MR 48 #2197 |  Zbl 0254.17004
[5] N. IWAHORI and I. SATAKE, On Cartan subalgebras of a Lie algebra, Kodai Math Seminar Report, N° 3, 1950, p. 51-60.
Article |  MR 12,585c |  Zbl 0045.01102
[6] B. KOSTANT, The principal three dimensional subgroups and the Betti numbers of a complex semi-simple Lie group (Amer. J. Math., vol. 81, 1959, p. 973-1032).  MR 22 #5693 |  Zbl 0099.25603
[7] B. KOSTANT, Lie group representations on polynomial rings (Amer. J. Math., vol. 86, 1963, p. 327-402).  MR 28 #1252 |  Zbl 0124.26802
[8] B. KOSTANT and S. RALLIS, Orbits and representations associated with symmetric spaces (Amer. J. Math., vol. 93, 1971, p. 753-809).  MR 47 #399 |  Zbl 0224.22013
[9] A. LENARD, Generalization of the Golden-Thompson Inequality, Tr eA eB tr eA+B (Indiana Univ. Math. J., vol. 21, 1971, p. 457-467).  MR 44 #6724 |  Zbl 0215.08606
[10] O. LOOS, Symmetric Spaces, I. General Theory, Benjamin, 1969.  MR 39 #365a |  Zbl 0175.48601
[11] G. D. MOSTOW, Some new decomposition theorem for semi-simple Lie groups (Memoirs of the A. M. S., N° 14, 1955).  MR 16,1087g |  Zbl 0064.25901
[12] Classification de Groupes de Lie algebriques, (Séminaire C. Chevalley, 1956-1958, vol. I).
Numdam
[13] M. SUGIURA, Conjugate classes of Cartan subalgebras in real semi-simple Lie algebras (J. Math Soc., vol. 11, 1959, p. 374-434).  MR 26 #3827 |  Zbl 0204.04201
[14] C. THOMPSON, Inequalities and partial orders on matrix spaces (Indiana Univ. Math. J., vol. 21, 1971, p. 469-480).  MR 45 #3442 |  Zbl 0227.15005
[15] F. WARNER, Foundations of Differential Manifolds and Lie Groups, Scott, Foresman and Company.  Zbl 0241.58001
[16] A. HORN, On the eigenvalues of a matrix with prescribed singular values, Proceedings of the Amer. Math. Soc., vol. 5, 1954, p. 4-7.  MR 15,847d |  Zbl 0055.00908
Copyright Cellule MathDoc 2014 | Credit | Site Map